# SDR NACA2023081000003

- Difficulty date: August 10, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737330
- Aircraft serial: 25606
- Aircraft time: 47,037 hours, 55,937 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING UPPER T/E PANEL WBL.214 SUPPORT ROD CRACKED. SUPPORT ROD REPCACED REF: AMM 20-50-11 PAGE 201.R97.
